Quantised symmetric powers.

Green, R. M. and Marsh, R. J. (1997) Quantised symmetric powers. The Quarterly Journal of Mathematics, 48 (4). pp. 479-492. ISSN 0033-5606

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
The Quarterly Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19498
Deposited By:
Deposited On:
12 Nov 2008 10:15
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:15